# SDR ASOA2012091302200

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Tie
- Condition: Corroded
- Location: Pax Door
- Part time: 987,912 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER PORTION FWD & AFT FRAME CLIPS ARE CORRODED AT FS 320.00 & FS 338.963.   REMOVED FWD & AFT CLIPS FROM FS 320.00 & FS 338.963 OF PAX DOOR LOWER PORTION IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE PAX DOOR FWD & AFT CLIP AT FS 320.00 & FS 338.963 OF PAX DOOR LOWER PORTION IAW SRM 51-42-06-001-001-A01.
